# SDR 96034122818

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5540 · Rudder Structure
- Part: Tip
- Condition: Lightning Strike
- Location: Rudder
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND LIGHTNING STRIKE DAMAGE 1 INCH BY .25 INCH AT UPPER TIP OF UPPER AFT RUDDER.  REMOVED DAMAGE IAW SRM 55-41-01, VOLUME III, SRM'S 51-35-01, 51-35-02, 54-41-01.  MAINTENANCE ACCOMPLISHED BY LOCKHEED AEROMOD CENTER.  (X)
